MAUDE Adverse Event Report: SMITH & NEPHEW, INC. POLARSTEM CEMENTLESS STEM STD TI.HA 4; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW, INC. POLARSTEM CEMENTLESS STEM STD TI.HA 4; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Catalog Number 75100467
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a hip revision surgery was performed due to peri-prosthetic fracture.
 
Additional Manufacturer Narrative
Additional mfr narrative: describe event or problem, other relevant history.Mfr name, city, and state, mfr site.This event will be closed as it was identified as duplicate of event reported under 9613369-2019-00023.
 
Event or Problem Description
It was reported that a hip revision surgery was performed due to peri-prosthetic fracture.Stem was identified as broken.

Brand Name
POLARSTEM CEMENTLESS STEM STD TI.HA 4
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
oberneuhofstrasse 10d
baar TN 06340
SZ  06340
MDR Report Key8430111
Report Number1020279-2019-01086
Device Sequence Number199087
Product Code LZO
UDI-Device Identifier07611996118582
UDI-Public07611996118582
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K130728
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number75100467
Device Lot NumberA1415520
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;